# SDR AUS20030956

- Difficulty date: September 21, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Piper PA-28-181
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fork
- Part number: 79110003
- Condition: Fractured
- Location: Nlg
- Part time: 11,088 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE LANDING GEAR FORK FRACTURED. NLG COLLAPSED CAUSING PROPELLER TO DIG INTO GROUND.
